# SDR SWAA2022010355977

- Difficulty date: November 25, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE BETWEEN WS 253.00 AND WS 278.50 AT RT WING ; 2021-544262 / [01] REPLACED ANGLE TRAILING EDGE BETWEEN WS 253.00 AND WS 278.50 AT RT WING AND FASTENERS. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A3758 REV - . SEE INDIVIDUAL SIGN OFFS BELOW.; [02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
